Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 517-521
http://dx.doi.org/10.1155/S0161171288000614

On translativity of absolute Rogosinski-Bernstein summability methods

Department of Mathematics, U.A.E. University, Al-Ain, United Arab Emirates

Received 26 November 1986; Revised 25 February 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azmi K. Al-Madi, “On translativity of absolute Rogosinski-Bernstein summability methods,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 517-521, 1988. https://doi.org/10.1155/S0161171288000614.